MathSciNet Relay Station
MathSciNet bibliographic data
MR740898 58F11 (28A75 30D05 54H20 58F13)
Manning, Anthony The dimension of the maximal measure for a polynomial map. Ann. of Math. (2) 119 (1984), no. 2, 425–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement